# SDR DALA2015031102076

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 69,223 hours, 52,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 26 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. SEAT 26 SEAT WIRING HARNESS WAS REPLACED.  OPS CHECKED GOOD.
